# SDR AALA202506098898

- Difficulty date: May 1, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  FLOOR BEAM +Y765 LOCATED BTW FR64 AND FR67 AT LEVEL OF STR 23L AT AFT GALLEY  AREA, MEASURES OF CORROSION ARE L=1.400 INCH, W=0.800 INCH, D=0.058 INCH.  MAINTENANCE REPLACED FLOOR BEAM Y765 LOC. BTW FR64 AND FR67 AT LEVEL OF STRG 23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53472035.
